3 doctors weighed in:
How can I mitigate the symptoms of Suboxone withdrawl!?
3 doctors weighed in

Dr. Kevin Passer
Pediatrics - Psychiatry
1 doctor agrees
In brief: Discuss with Doctor
As suboxone contains buprenorphine, which is by itself an opiate- stopping suboxone abruptly causes withdrawal symptoms.
You need to get together with your dr to discuss a taper plan. If you don't have a dr, you need to get one and stop taking suboxone off the street. Possession of suboxone without a prescription is a felony. Stopping suboxone from a dose of 4 mgs per day or less is easiest.

In brief: Discuss with Doctor
As suboxone contains buprenorphine, which is by itself an opiate- stopping suboxone abruptly causes withdrawal symptoms.
You need to get together with your dr to discuss a taper plan. If you don't have a dr, you need to get one and stop taking suboxone off the street. Possession of suboxone without a prescription is a felony. Stopping suboxone from a dose of 4 mgs per day or less is easiest.
Dr. Kevin Passer
Dr. Kevin Passer
Thank
Dr. Byron Law-Yone
Psychiatry
In brief: Depends...
Check with your prescribing md.
If you are having withdrawal symptoms because you are trying to come off suboxone you may be weaning yourself off too rapidly in which case you should taper more gradually. Clonidine can help many of the symptoms. Non opioid pain meds.

In brief: Depends...
Check with your prescribing md.
If you are having withdrawal symptoms because you are trying to come off suboxone you may be weaning yourself off too rapidly in which case you should taper more gradually. Clonidine can help many of the symptoms. Non opioid pain meds.
Dr. Byron Law-Yone
Dr. Byron Law-Yone
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
33 years in practice
933K people helped
Continue
108,000 doctors available
Read more answers from doctors